advertisement
Question
Posted by: JOY KLIENVELDT | 2010/10/05

AFTER NUR ISTERATE

I recently went on the 2mnth injection - nur isterate- and a week after my first injection i got an abcess on my left lower buttock. the same thing has nw happened after my second injection bt on a different n more sensitive area. is this normal and will it happen everytime i go for my injection?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It isn't common. I would suggest that you try a few more months.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/10/06

It isn't common. I would suggest that you try a few more months.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement